Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
November 28, 2014, 07:25:47 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 647759
  • Total Topics: 49366
  • Online Today: 210
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 6
Guests: 128
Total: 134

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Hair loss, sudden Alopecia  (Read 1406 times)

0 Members and 1 Guest are viewing this topic.

Offline Peter6836

  • Member
  • Posts: 391
  • Me and my Granddaughter Noa
Hair loss, sudden Alopecia
« on: April 26, 2011, 09:40:12 AM »
Hi all, the other day I put my hands through my hair and it all started falling out. My beard also started to fall out, and I had an awesome beard. It took five days and all my hair on my head and face was gone, I still have a bit of eyebrows. The hair on my body is falling out also. I have not shaved in weeks and my face is still baby smooth.
I went to my doctor and he told me I had some sort of virus. What kind he did not know. He gave me steroids and antihistamines. I had developed a rash as well. I have been dealing with eczema over 80% of my body for about a year, and have been using various steroid creams prescribed by a dermatologist.
Since using the steroids, my hair has not stopped falling out. My stomach is always upset, so I started using a probiotic.
I was wondering if anyone else has ever experienced something liike this. I have been on Atripla for five years now. I also take synthroid, a blood pressure pill, effexor, buspar, and serequel. I don't know if it is drug reaction or some sort of oppurtunistic infection. I still scare myself when I walk by a mirror,it is a shock to see myself hairless.
Peter

Offline denb45

  • Member
  • Posts: 5,051
  • "1987 Classic Old School POZ+"
Re: Hair loss, sudden Alopecia
« Reply #1 on: April 26, 2011, 01:58:44 PM »
Hello Peter  ;) about the hair-loss, I lost most of my body-hair back in the early 90's when i was on AZT, DDI, and Hydrozyurea  ??? I was an otter, had furry legs, ass, and a very nice chest  :-[  like Mikie aka leatherman here on these forums  :P

 To date, I don't know why, but my body hair has never really returned, I still can grown a beard, goatee, and I always shave my head, and I have checked my testosterone levels and they are normal-high, I don't know what to really tell you, but, I see that your seeing your doctor about all of this, I hope, that you get thur all of this, and I wish you only the best  ;)
"it's so nice to be insane, cause no-one ask you to explain" Helen Reddy cc 1974

Offline Peter6836

  • Member
  • Posts: 391
  • Me and my Granddaughter Noa
Re: Hair loss, sudden Alopecia
« Reply #2 on: April 26, 2011, 03:54:49 PM »
Thanks Dennis for your response. I too was quite covered in hair. My doctor really doesn't know what is going on. I suppose I will just have to live with it. It is just that it happened so fast. It is a good thing that I like hats. I suppose I will have to be careful this summer not to burn the top of my head.
Peter

Offline denb45

  • Member
  • Posts: 5,051
  • "1987 Classic Old School POZ+"
Re: Hair loss, sudden Alopecia
« Reply #3 on: April 26, 2011, 04:04:58 PM »
Thanks Dennis for your response. I too was quite covered in hair. My doctor really doesn't know what is going on. I suppose I will just have to live with it. It is just that it happened so fast. It is a good thing that I like hats. I suppose I will have to be careful this summer not to burn the top of my head.
Peter

I love hats, caps, do-rags & bandannas, always wear them, you just have to here in the HOT desert of New Mexico, if your an ole bald headed fucker like me  ;D
"it's so nice to be insane, cause no-one ask you to explain" Helen Reddy cc 1974

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.